Boundary continuity for quasiminimizers on metric spaces

Jana Björn

Research output: Contribution to journalArticlepeer-review

66 Citations (SciVal)


A pointwise estimate near a boundary point is obtained for quasiminimizers of the energy integral on a doubling metric measure space admitting a Poincare inequality. Wiener type conditions sufficient for the (Holder) continuity of quasiminimizers at a boundary point are also given.
Original languageEnglish
Pages (from-to)383-403
JournalIllinois Journal of Mathematics
Issue number2
Publication statusPublished - 2002

Subject classification (UKÄ)

  • Mathematics


Dive into the research topics of 'Boundary continuity for quasiminimizers on metric spaces'. Together they form a unique fingerprint.

Cite this